Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Unspecified Eye / Vision Problem (4471)
Date of Event
02/24/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site, reported to rxsight, that a patient's light adjustable lens+ (lal+, sn (b)(6), +19.0d) was implanted (b)(6) 2025 in the right eye.Prior to beginning light treatments, the patient requested explantation of the lens and no light treatments were completed during the postoperative period.The lal+ was explanted on (b)(6) 2026 due to the patient's dissatisfaction with vision.